# SDR ASAA2023012342479

- Difficulty date: January 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N836VA
- Make and model: Airbus A320-214
- Aircraft serial: 04480
- Aircraft time: 38,643 hours, 12,686 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Skin Panel
- Part number: D5547100400000
- Part serial: TS5975
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER INDICATION WAS NOTED AT LH SIDE OF RUDDER AROUND HOISTING POINT #2.MARKED IN RED GROUNDED - YES. REMOVED WATER AND WATER DAMAGE TO RUTTER SKIN AND CORE AROUND #2 HOIST POINT.ON RUDDER LEFT HAND SIDE IAW A320-200 SRM 55-41-13-300-030-REV 143- 11/01/2022.A/C FLIGHT CYCLES: 12,866, A/C FLIGHT HOURS:38, 643;15, A/C WEIGHT VARIANT: WV010, A/C TYPE: A320-214, A/C S/N: 4480.
